# SDR DBCA20081219678EQ

- Difficulty date: December 10, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N678EQ
- Make and model: Cessna 650
- Aircraft serial: 6507008
- Aircraft time: 7,891 hours, 5,268 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Screw
- Part number: MS35206230
- Condition: Sheared
- Location: Bracket
- Component: Bracket, Cessna
- Component part number: 6242208200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, ON CLIMBOUT THE LANDING GEAR WOULD NOT RETRACT.  ACFT RETURNED TO DEPARTURE.  LANDING WAS UNEVENTFUL.  MX INSPECTED LANDING GEAR AND FOUND NLG SQUAT SWITCH BRACKET DETACHED FROM TORQUE KNEE.  BRACKET ATTACH SCREWS HAD FAILED.  SUSPECT ICE PREVENTED NORMAL ACTUATOR ARM MOVEMENT WHICH RESULTED IN FASTENER FAILURE.  REINSTALLED SQUAT SWITCH BRACKET AND COMPLETED RETRACT/EXTENSION TESTS.  ALL OPS NORMAL.
